Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 83, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2010, 5:12 AM EDT for 6 counties in Ohio. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2010, 5:12 AM EDT (09:12 UTC)
- Expired
- Jun 6, 2010, 6:15 AM EDT
- In force
- 63 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Portage County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:00 AM EDT | TSTM WND DMG | Andover, OH | NUMEROUS TREES DOWN. POSSIBLE TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:03 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
693
WUUS51 KCLE 060912
SVRCLE
OHC007-035-055-085-133-155-061015-
/O.NEW.KCLE.SV.W.0083.100606T0912Z-100606T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
512 AM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ASHTABULA COUNTY IN NORTHEAST OHIO
CUYAHOGA COUNTY IN NORTHEAST OHIO
GEAUGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
EXTREME NORTHEASTERN PORTAGE COUNTY IN NORTHEAST OHIO
NORTHERN TRUMBULL COUNTY IN NORTHEAST OHIO
* UNTIL 615 AM EDT
* AT 506 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ORWELL TO 8
MILES NORTH OF WESTLAKE...AND WERE MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOLON...
CLEVELAND HEIGHTS...
SOUTH RUSSELL...
CHESTERLAND...
BURTON...
MIDDLEFIELD...
NORTH BLOOMFIELD...
BRISTOLVILLE...
WEST FARMINGTON...
ORWELL...
CORTLAND...
CLEVELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4191 8052 4131 8052 4134 8159 4127 8155
4127 8187 4134 8187 4135 8197 4150 8195
4149 8184 4151 8170 4162 8150 4173 8137
4192 8058
TIME...MOT...LOC 0911Z 272DEG 45KT 4161 8074 4156 8176
$$
LAPLANTE1 follow-up statement
199
WWUS51 KCLE 060930
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT SUN JUN 6 2010
OHC007-035-055-085-133-155-061015-
/O.CON.KCLE.SV.W.0083.000000T0000Z-100606T1015Z/
PORTAGE OH-TRUMBULL OH-CUYAHOGA OH-GEAUGA OH-LAKE OH-ASHTABULA OH-
530 AM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EDT
FOR ASHTABULA...LAKE...GEAUGA...CUYAHOGA...NORTHERN TRUMBULL AND
EXTREME NORTHERN PORTAGE COUNTIES...
AT 529 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ORWELL TO NORTH OLMSTED...
MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WOODMERE...
WARRENSVILLE HEIGHTS...ORWELL...ORANGE...STRONGSVILLE...SOUTH
RUSSELL...PARMA HEIGHTS...PARMA...NORTH ROYALTON AND VALLEY VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4191 8052 4131 8052 4135 8158 4128 8155
4127 8186 4135 8187 4135 8197 4150 8195
4151 8170 4162 8150 4173 8137 4192 8058
TIME...MOT...LOC 0930Z 290DEG 33KT 4155 8089 4140 8192
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:43 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 6, 3:43 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT SUN JUN 6 2010
.SYNOPSIS...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL MOVE EAST INTO WESTERN
NEW YORK THIS MORNING. A COLD FRONT TRAILING THE LOW WILL SWEEP
EAST ACROSS THE LOCAL AREA THIS MORNING. HIGH PRESSURE WILL BUILD
OVER THE AREA FROM THE NORTHWEST TONIGHT THROUGH TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE BEEN QUITE BUSY OVERNIGHT SO WILL HAVE TO KEEP THIS SHORT.
PRECIP SHOULD QUICKLY END FROM WEST TO EAST THIS MORNING AS THE
COLD FRONT MOVES THROUGH. WILL LIKELY SEE SOME INSTABILITY SHOWERS
DEVELOP THIS AFTERNOON. WILL LEAVE WATCHES GO AS IS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE AREA WILL FINALLY GET A REPRIEVE FROM THE HUMID AIRMASS THAT
HAS BEEN OVER THE REGION. HIGH PRESSURE WILL BUILD OVER THE AREA
THE NEXT COUPLE OF DAYS. ANOTHER SYSTEM STILL ON TRACK TO REACH
THE AREA ON WEDNESDAY. WILL GO WITH CHANCE POPS FOR NOW BUT EXPECT
THAT LIKELY OR HIGHER WORDING WILL AGAIN BE NEEDED. AIRMASS WILL
BE QUITE MOIST AND LOCALLY HEAVY RAINFALL COULD AGAIN BE A
CONCERN. HAVE USED A BLEND OF GUIDANCE TEMPS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
MODELS IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE SWINGING ACROSS
THE OHIO VALLEY BRINGING AT LEAST A CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA ON WEDNESDAY. LOW PRESSURE QUICKLY
DEPARTS THE AREA WITH HIGH PRESSURE RIDGING INTO THE AREA THURSDAY.
HIGH PRESSURE SLIDING OFF TO THE EAST ON FRIDAY...THEN GFS AND ECMWF
BEGIN TO DIFFER A BIT IN TIMING AS WARM FRONT EXPECTED TO MOVE
ACROSS THE SOUTHERN GREAT LAKES REGION LATE FRIDAY THROUGH FRIDAY
NIGHT. INTRODUCED ONLY SLIGHT CHANCE POPS ON FRIDAY...THEN CHANCE
POPS FRIDAY NIGHT AND INTO SATURDAY. BOTH MODELS SHOWING LOW
PRESSURE OVER THE UPPER MIDWEST WITH WARM FRONT NORTH OF THE AREA.
THROUGH THE END OF THE PERIOD MENTIONED CHANCE POPS WITH POSSIBLE
SHOWERS AND THUNDERSTORMS IN A RATHER WARM AND HUMID AIR MASS.
TEMPERATURES THROUGH THE LONG TERM PERIOD INDICATING A GRADUAL
INCREASE WITH HIGH PRESSURE OVERHEAD EARLY ON WITH UPPER RIDGE AND
SOUTHERLY FLOW INFLUENCING THE AREA ALLOWING TEMPERATURES TO CLIMB
WELL INTO THE 80S AT THE END OF THE PERIOD. LOWS WILL ALSO INCREASE
THROUGH THE PERIOD. GUIDANCE TEMPS INDICATING THIS TREND WELL SO
DIDN/T DEVIATE TOO MUCH FROM THEM.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO EAST
THROUGH 12Z AS A COLD FRONT MOVES THROUGH. STRONG GUSTY WINDS AND
HAIL POSSIBLE. SHOWERS/TSTMS TAPERING OFF SHORTLY AFTER FRONTAL
PASSAGE WITH MVFR CIGS LIKELY LINGERING. CIGS AND VSBYS SHOULD
IMPROVE TO VFR DURING THE AFTER IN THE 16Z TO 20Z TIME PERIOD.
WEST TO NORTHWEST WINDS WILL STILL LIKELY GUST TO AROUND 30KT
AFTER FRONTAL PASSAGE.
.OUTLOOK...NON VFR POSSIBLE TUESDAY EVENING THROUGH WEDNESDAY.
&&
.MARINE...
LOW PRESSURE MOVING OVER THE LAKE LATER TONIGHT ALONG COLD FRONT.
LOW PRESSURE WILL STRENGTHEN AS IT MOVES OVER THE LAKE CAUSING W TO
NW WINDS TO INCREASE 15 TO 25 KNOTS. WITH THAT WILL ISSUE A SMALL
CRAFT ADVISORY BEGINNING LATER TONIGHT AND THROUGH MUCH OF SUNDAY
AFTERNOON. HIGH PRESSURE BUILDS OVER THE LAKE BEGINNING SUNDAY NIGHT
AND MONDAY. HIGH PRESSURE SLIDES OFF TO THE EAST AS LOW PRESSURE
QUICKLY APPROACHES THE OHIO VALLEY LATER TUESDAY THROUGH WEDNESDAY.
WITH LOW PRESSURE REMAINING TO THE SOUTH WINDS ARE EXPECTED TO
REMAIN MORE SOUTHEASTERLY THROUGH MIDWEEK...THEN TURN TO THE SOUTH
FOR THE END OF THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ABEHazardous weather outlook, Jun 6, 2:19 AM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 219 AM EDT SUN JUN 6 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070630- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 219 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... ...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-163>169-070630- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 219 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ162-070630- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- 219 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 6, 1:10 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
110 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 2 W WHITEHOUSE 41.52N 83.84W
06/05/2010 LUCAS OH AMATEUR RADIO
ESTIMATED WINDS OF 55 TO 65 MPH...TREES DOWN.
1110 PM TSTM WND DMG 2 N WHITEHOUSE 41.55N 83.80W
06/05/2010 LUCAS OH AMATEUR RADIO
HORSE BARN DESTROYED.
1110 PM TSTM WND DMG 4 N WHITEHOUSE 41.58N 83.80W
06/05/2010 LUCAS OH AMATEUR RADIO
NUMEROUS TREES DOWN.
1120 PM TORNADO 2 SSE WALBRIDGE 41.56N 83.47W
06/05/2010 WOOD OH AMATEUR RADIO
*** 2 FATAL *** LAKE TOWNSHIP ADMINISTRATION AND DISPATCH
CENTER DESTROYED.HIGH SCHOOL BADILY DAMAGED. MANY HOMES
DAMAGE.ONE FEMALE KILLED IN A CAR.
1120 PM TORNADO GENOA 41.52N 83.36W
06/05/2010 OTTAWA OH AMATEUR RADIO
HOUSE DESTROYED...OCCUPANTS INSIDE.
1130 PM TORNADO 3 N GENOA 41.56N 83.36W
06/05/2010 OTTAWA OH AMATEUR RADIO
MULTIPLE HOMES DAMAGED WITH PEOPLE INSIDE NEAR MARTIN.
1130 PM TORNADO 3 NE ELMORE 41.50N 83.25W
06/05/2010 OTTAWA OH AMATEUR RADIO
SEVERAL HOMES BADILY DAMAGED
&&
KIELTYKALocal storm report, Jun 6, 4:37 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG GIRARD 42.00N 80.32W
06/06/2010 ERIE PA PUBLIC
A FEW TREES DOWN.
0240 AM HAIL ERIE 42.13N 80.09W
06/06/2010 E1.25 INCH ERIE PA PUBLIC
0240 AM TSTM WND DMG ERIE 42.13N 80.09W
06/06/2010 ERIE PA LAW ENFORCEMENT
MULTIPLE TREES AND WIRE DOWN ACROSS THE COUNTY.
&&
KIELTYKALocal storm report, Jun 6, 5:12 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
512 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM DOWNBURST LAKE CITY 42.02N 80.35W
06/06/2010 ERIE PA LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** TRAILER FLIPPED OVER. ONE WAS
KILLED AND ONE INJURIED WITH NON LIFE THREATENING
INJURIES.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:19 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 56 hr |
| Jun 5, 10:53 PM EDT | Tornado Warning | CLE | Lucas, Wood | 67 min |
| Jun 5, 11:11 PM EDT | Special Marine Warning | CLE | 79 min | |
| Jun 5, 11:15 PM EDT | Tornado Warning | CLE | Ottawa | 42 min |
| Jun 6, 1:51 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 54 min |
| Jun 6, 2:03 AM EDT | Special Marine Warning | CLE | 117 min | |
| Jun 6, 2:22 AM EDT | Flash Flood Warning | CLE | Lucas, Wood | 5 hr |
| Jun 6, 2:26 AM EDT | Tornado Warning | CLE | Lucas, Wood | 64 min |
| Jun 6, 2:46 AM EDT | Tornado Warning | CLE | Ottawa | 44 min |
| Jun 6, 2:57 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 48 min |
| Jun 6, 2:58 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 6, 3:18 AM EDT | Areal Flood Advisory | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 3 hr |
| Jun 6, 3:26 AM EDT | Tornado Warning | CLE | Erie, Ottawa | 49 min |
| Jun 6, 3:56 AM EDT | Special Marine Warning | CLE | 34 min | |
| Jun 6, 4:11 AM EDT | Coastal Flood Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 16 hr |
| Jun 6, 4:21 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 39 min |
| Jun 6, 4:29 AM EDT | Special Marine Warning | CLE | 106 min | |
| Jun 6, 4:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 45 min |
| Jun 6, 4:54 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Sandusky, Seneca | 66 min |
| Jun 6, 5:24 AM EDT | Tornado Warning | CLE | Ashtabula, Geauga, Trumbull | 66 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.